Alert archive / Texas / River Flood Warnings in 2021
River Flood Warning 22, NWS Fort Worth, TX
NWS Fort Worth, TX issued this river flood warning at Apr 29, 2021, 5:41 AM CDT for Dallas County, Texas. It was in force for 4 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 29, 2021, 5:41 AM CDT (10:41 UTC)
- Expired
- Apr 29, 2021, 9:29 AM CDT
- In force
- 4 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Flood severity
- Minor
County Dallas County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 61 km from the middle of the area, began a volume at 10:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point White Rock Creek at Dallas (DWRT2). The gauge peaked at 86.17 ft at Apr 29, 2021, 7:00 AM CDT.
- Action stage
- 78 ft
- Minor stage
- 84 ft
- Moderate stage
- 88 ft
- Major stage
- 90 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08057200, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
234
WGUS44 KFWD 291041
FLWFWD
URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Fort Worth TX
541 AM CDT Thu Apr 29 2021
...The National Weather Service in Fort Worth TX has issued a Flood
Warning for the following rivers in Texas...
White Rock Creek Near White Rock Creek At Greenville Ave
affecting Dallas County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
&&
Additional information is available at www.weather.gov/fwd.
TXC113-300245-
/O.NEW.KFWD.FL.W.0022.210429T1044Z-210430T0243Z/
/DWRT2.1.ER.210429T1044Z.210429T1300Z.210429T1442Z.NO/
541 AM CDT Thu Apr 29 2021
The National Weather Service in Fort Worth has issued a
* Flood Warning for
the White Rock Creek Near White Rock Creek At Greenville Ave.
* Until this evening.
* At 5:15 AM CDT Thursday the stage was 82.8 feet.
* Flood stage is 84.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage early
this morning to a crest near 85 feet this morning. It will then
fall below flood stage late this morning.
* Impact...At 84.0 feet, Minor flooding will occur near the creek.
Bike paths downstream of the gage will be flooded. Water approches
ball fields at Emmett Conrad High School.
&&
LAT...LON 3293 9682 3295 9676 3285 9669 3279 9669
3279 9677 3285 9677
$$
Sanchez2 follow-up statements
808
WGUS84 KFWD 291157
FLSFWD
Flood Statement
National Weather Service Fort Worth TX
657 AM CDT Thu Apr 29 2021
...The Flood Warning continues for the following rivers in Texas...
White Rock Creek Near White Rock Creek At Greenville Ave
affecting Dallas County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
&&
Additional information is available at www.weather.gov/fwd.
TXC113-291700-
/O.EXT.KFWD.FL.W.0022.000000T0000Z-210429T1700Z/
/DWRT2.1.ER.210429T1027Z.210429T1215Z.210429T1500Z.NO/
657 AM CDT Thu Apr 29 2021
...The Flood Warning is now in effect until this afternoon...
The Flood Warning continues for
the White Rock Creek Near White Rock Creek At Greenville Ave.
* Until this afternoon.
* At 6:15 AM CDT Thursday the stage was 86.0 feet.
* Flood stage is 84.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river will crest shortly near 87 feet, then fall
below flood stage late this morning.
* Impact...At 84.0 feet, Minor flooding will occur near the creek.
Bike paths downstream of the gage will be flooded. Water approches
ball fields at Emmett Conrad High School.
&&
LAT...LON 3293 9682 3295 9676 3285 9669 3279 9669
3279 9677 3285 9677
$$
Bonnette992
WGUS84 KFWD 291429
FLSFWD
Flood Statement
National Weather Service Fort Worth TX
929 AM CDT Thu Apr 29 2021
...The Flood Warning is cancelled for the following rivers in
Texas...
White Rock Creek Near White Rock Creek At Greenville Ave
affecting Dallas County.
TXC113-291530-
/O.CAN.KFWD.FL.W.0022.000000T0000Z-210429T1429Z/
/DWRT2.1.ER.210429T1027Z.210429T1215Z.210429T1500Z.NO/
929 AM CDT Thu Apr 29 2021
...The Flood Warning for the White Rock Creek Near White Rock Creek
At Greenville Ave has been cancelled...
The Flood Warning is cancelled for
the White Rock Creek Near White Rock Creek At Greenville Ave.
* At 9:15 AM CDT Thursday the stage was 82.9 feet.
* Flood stage is 84.0 feet.
* Forecast...The river is expected to rise to 83.5 feet late this
morning. Additional rises are possible thereafter.
&&
LAT...LON 3293 9682 3295 9676 3285 9669 3279 9669
3279 9677 3285 9677
$$
PraterWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this river flood warning went out at Apr 29, 2:14 AM CDT, 3 hours 27 minutes earlier.
Area forecast discussion, Apr 29, 2:14 AM CDT, 3 hours 27 minutes before
Area Forecast Discussion National Weather Service Fort Worth TX 214 AM CDT Thu Apr 29 2021 ...New Long Term... .SHORT TERM... /Issued 114 AM CDT Thu Apr 29 2021/ /Through Thursday Night/ Widespread convection is ongoing across a large part of North and Central Texas this morning. Despite the loss of daytime heating, a robust LLJ continues to transport warm, moist, and unstable air into the region, allowing these thunderstorms to maintain some intensity. In addition to the instability, the KFWS VWP shows large and looping low-level hodographs courtesy the strong LLJ. These conditions will allow for a severe weather threat to continue for another few hours. While the tornado threat has diminished somewhat with a reduction in SBCAPE (and an increase in SBCIN), a threat for damaging wind gusts and large hail will continue. Even then, an isolated tornado cannot be totally ruled out. For this reason, Tornado Watch #121 will continue through 2:00 a.m. CDT. Convective intensity should decrease beyond 2 a.m. (though a marginal severe risk will probably continue), but the heavy rainfall threat will persist. Radar estimates that at least one inch of rain has fallen across areas west of a line from Bonham to Dallas to Comanche, with a few pockets of more than three inches of rainfall. Additional rainfall in these areas may start to cause at least a low-end flash flooding threat, and for this reason, the Flash Flood Watch will continue through 10:00 a.m. CDT. Convection may wane somewhat after daybreak, but at least scattered coverage will continue. Renewed convective development is expected during the afternoon however, as isentropic ascent continues in the wake of a surface cold front passage. Despite this expected shower/thunderstorm development, instability will be somewhat limited, keeping the severe weather threat fairly marginal and confined to southeastern portions of the FWD CWA. The heaviest rainfall should be to the east of the CWA by this time as well. Godwin && .LONG TERM... /NEW/ /Friday onward/ An active weather pattern will continue through the weekend as broad cyclonic flow aloft persists across the western two-thirds of the CONUS. The upper-level low responsible for the currently ongoing convection across North and Central TX will be slow to move east, and will remain over the area through Saturday. On Friday, precipitation chances will be confined to Central TX as the FWD CWA remains in the cool sector, but within an isentropic ascent regime, north of a stationary front. On Saturday, the upper-level low will move almost directly overhead. At the same time, the next upper-level trough will dig into the Rocky Mountains. This combination will lead to surface cyclogenesis across the lee of the Rockies and Great Plains, allowing the stationary front to lift northward as a warm front. The ascent from the warm front combined with the relatively subtle ascent from the upper-level low will lead to the highest convective chances during the long-term forecast period on Saturday. Dewpoints in the mid to upper 60s will lead to increasing instability south of the warm front, while veering winds aloft will result in increasing wind shear. This means there will likely be at least a low-end threat for severe weather late in the day Saturday and into Saturday night. After a brief interlude between storm systems on Sunday, a deep upper-level trough will dig into the Central Plains on Monday. At the surface, a cold front will push south, likely approaching North TX by late Monday. Southwesterly/downslope flow ahead of the approaching cold front will allow temperatures to soar into the upper 80s to lower 90s. There remains some timing differences between forecast models, but either way, it looks like shower and thunderstorm chances will increase with the cold front passage. The prospect for severe weather are uncertain at this time, but given the time of year and warm temperatures/dewpoints ahead of the cold front, at least some low-end severe threat may exist. Following the cold front passage, temperatures will return to near climatological normals for early May, with dry weather expected for the rest of the week as upper-level ridging builds across the region. Godwin && .AVIATION... /Issued 114 AM CDT Thu Apr 29 2021/ /06Z TAFs/ Widespread SHRA/TSRA continue across a large portion of North and Central TX this morning, and will persist through the next several hours. While convective coverage will decrease by late morning, SHRA/TSRA are expected to continue impacting the D10 TRACON area through much of the day as a slow-moving cold front moves into Central TX. In addition, CIGs will remain IFR with some brief LIFR possible at times. An improvement to MVFR will be possible after 18Z. Godwin && .PRELIMINARY POINT TEMPS/POPS... Dallas-Ft. Worth 75 62 76 61 74 / 70 50 30 30 40 Waco 74 64 71 61 73 / 80 50 50 50 60 Paris 74 59 73 57 73 / 90 40 30 20 30 Denton 74 58 74 56 73 / 60 40 30 20 40 McKinney 74 60 73 58 73 / 70 50 30 20 40 Dallas 77 64 76 62 75 / 70 50 30 30 40 Terrell 75 62 73 59 73 / 80 60 40 30 50 Corsicana 77 64 73 61 75 / 80 60 40 40 50 Temple 75 62 72 61 73 / 70 50 50 50 60 Mineral Wells 72 58 74 57 72 / 60 50 30 30 40 && .FWD WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until 10 AM CDT this morning for TXZ091>095- 100>107-115>120. &&
Hazardous weather outlook, Apr 29, 2:21 AM CDT, 3 hours 20 minutes before
Hazardous Weather Outlook National Weather Service Fort Worth TX 221 AM CDT Thu Apr 29 2021 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-300730- Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell- Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro- Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone- Leon-Milam-Robertson- 221 AM CDT Thu Apr 29 2021 This Hazardous Weather Outlook is for North and Central Texas. .DAY ONE...Today and Tonight. Widespread showers and thunderstorms will continue through much of the morning across North and Central Texas. A few thunderstorms may be severe with tornadoes, large hail, and damaging winds possible. Additionally, heavy rainfall may lead to flash flooding in some areas. Thunderstorm chances will decrease during the afternoon, but may continue across parts of Central Texas through the evening. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Additional thunderstorms are likely on Saturday, and again on Monday. The severe weather potential remains uncertain at this time. .SPOTTER INFORMATION STATEMENT... Limited spotter activation may be requested east of Interstate 35 through the morning hours.
In the hours before
Local storm report, Apr 28, 11:43 PM CDT, 5 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1143 PM CDT WED APR 28 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM HAIL 2 SE EAGLE MOUNTAIN 32.88N 97.42W
04/28/2021 E1.50 INCH TARRANT TX PUBLIC
DELAYED REPORT - PING PONG BALL SIZE HAIL
REPORTED NEAR BOAT CLUB AND BAILEY BOSWELL.
TIME ESTIMATED BASED ON RADAR.
&&
BGLocal storm report, Apr 28, 11:46 PM CDT, 5 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1146 PM CDT WED APR 28 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0823 PM HAIL 2 NNE SAGINAW 32.89N 97.35W
04/28/2021 E1.75 INCH TARRANT TX AMATEUR RADIO
DELAYED REPORT - GOLF BALL HAIL REPORTED
NEAR HARMON RD AND BLUE MOUND RD.
&&
BGLocal storm report, Apr 28, 11:53 PM CDT, 5 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1153 PM CDT WED APR 28 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0847 PM HAIL 2 NW KELLER 32.96N 97.25W
04/28/2021 E2.25 INCH TARRANT TX PUBLIC
DELAYED REPORT - 2.25 INCH HAIL REPORTED
NEAR 377 AND MT GILEAD IN KELLER.
&&
BGLocal storm report, Apr 28, 11:58 PM CDT, 5 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1158 PM CDT WED APR 28 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0858 PM HAIL 1 S BARTONVILLE 33.08N 97.16W
04/28/2021 E1.25 INCH DENTON TX PUBLIC
DELAYED REPORT - HALF DOLLAR SIZE HAIL
REPORTED 1 S OF BARTONVILLE IN DENTON CO.
&&
BGThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 28, 7:08 PM CDT | Severe Thunderstorm Warning | FWD | Parker | 52 min |
| Apr 28, 7:30 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Erath | 31 min |
| Apr 28, 7:47 PM CDT | Severe Thunderstorm Warning | FWD | Tarrant | 73 min |
| Apr 28, 8:10 PM CDT | Tornado Warning | FWD | Tarrant | 33 min |
| Apr 28, 8:42 PM CDT | Severe Thunderstorm Warning | FWD | Denton | 63 min |
| Apr 28, 9:06 PM CDT | Severe Thunderstorm Warning | FWD | Young | 54 min |
| Apr 28, 9:16 PM CDT | Severe Thunderstorm Warning | FWD | Delta, Hopkins, Lamar | 39 min |
| Apr 28, 9:20 PM CDT | Severe Thunderstorm Warning | FWD | Collin | 55 min |
| Apr 28, 10:01 PM CDT | Severe Thunderstorm Warning | FWD | Comanche | 59 min |
| Apr 28, 10:07 PM CDT | Severe Thunderstorm Warning | FWD | Mills | 53 min |
| Apr 28, 10:50 PM CDT | Severe Thunderstorm Warning | FWD | Erath | 55 min |
| Apr 29, 1:32 AM CDT | Flash Flood Warning | FWD | Ellis, Johnson | 3 hr |
| Apr 29, 1:35 AM CDT | River Flood Warning | FWD | Ellis, Navarro | 3 days |
| Apr 29, 3:09 AM CDT | Areal Flood Advisory | FWD | Dallas | 111 min |
| Apr 29, 3:22 AM CDT | Areal Flood Advisory | FWD | Ellis | 98 min |
| Apr 29, 4:59 AM CDT | Areal Flood Warning | FWD | Ellis, Hill, Johnson | 3 hr |
| Apr 29, 8:12 AM CDT | River Flood Warning | FWD | Collin | 25 hr |
| Apr 29, 8:18 AM CDT | River Flood Warning | FWD | Collin | 25 hr |
| Apr 29, 9:33 AM CDT | River Flood Warning | FWD | Delta, Hopkins | 28 hr |
| Apr 29, 1:43 PM CDT | River Flood Warning | FWD | Denton | 22 hr |
| Apr 29, 5:57 PM CDT | Special Weather Statement | FWD | Rains | 33 min |
Nearby
River Flood Warnings in Texas, 2021Every river flood warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.